Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 10 found articles
 
 
  Generalized basic hypergeometric series with unconnected bases (II)’
 
 
Title: Generalized basic hypergeometric series with unconnected bases (II)’
Author: Agarwal, R. P.
Verma, Arun
Appeared in: Quarterly journal of mathematics
Paging: Volume 21 (1970) nr. 3 pages 384-384
Year: 1970-09
Contents:
Publisher: Oxford University Press, Oxford
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 10 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands